Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 623713, 5 pages
http://dx.doi.org/10.1155/2014/623713
Research Article

Necessary and Sufficient Conditions of Oscillation in First Order Neutral Delay Differential Equations

1School of Mathematics and Physics, University of Science and Technology Beijing, Beijing 100083, China
2School of Mathematics and Statistics, Hainan Normal University, Haikou 571158, China
3Department of Mathematics and Information Science, Shandong Agricultural University, Tai’an 271018, China

Received 31 December 2013; Accepted 5 April 2014; Published 27 April 2014

Academic Editor: Chuangxia Huang

Copyright © 2014 Songbai Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Songbai Guo, Youjian Shen, and Binbin Shi, “Necessary and Sufficient Conditions of Oscillation in First Order Neutral Delay Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 623713, 5 pages, 2014. https://doi.org/10.1155/2014/623713.